| Model Number |
CRUO14SA |
| Medical Device Problem Codes |
Material Separation (1562); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction, therefore a lot history review was performed.The sample was returned for evaluation.The investigation is identified for material separation.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model cruo14sa recanalization catheter allegedly experienced material separation and device-device incompatibility.The information was received from a single source.This malfunction did not involve a patient as there was no patient contact.Age, weight, and gender of the patient was not provided.